LG-paracompactness of LG-fuzzy topological metric spaces

Document Type : Research Paper


Department of Mathematics, Faculty of Basic Sciences, University of Qom, Qom, Iran.


In this manuscript, we introduce $LG^{c}$-fuzzy Euclidean topological space in which $L$ denotes a completely distributive lattice with a countable subset dense in it. We use the structure of $LG$-fuzzy topological space $(X,\ \mathfrak{T})$, which $X$ is an $L$-fuzzy subset of the crisp set $M$ and $\mathfrak{T}: L^M_X \to L $, is an $L$-gradation of openness on $X$ to define the fundamental concepts of $LG$-fuzzy analysis such as $LG$-locally compactness and $LG$-paracompactness and prove several theorems. In consequence, we show that any second countable Hausdorff $LG$-fuzzy topological space that is $LG$-locally compact is $LG$-paracompact. Also from any given metric $\rho$ on a crisp set $M$ and $L$-fuzzy subset $X$ of it, we construct an $L$-gradation of openness $\mathfrak{T}_{\rho}$ on $X$ and obtain $LG$-fuzzy topological metric space $(X,\mathfrak{T}_{\rho} )$. Finally, we prove an interesting theorem: Every $LG$-fuzzy topological metric space, is $LG$-paracompact.


[1] N. Bourbaki, General Topology I, Addison-Wesley, 1966.
[2] C.L. Chang, Fuzzy topological spaces, J. Math. Anal. Appl. 24 (1968), 182–190.
[3] K.C. Chattopadhyay, R.N. Hazra, and S.K. Samanta, Gradation of openness: fuzzy topology, Fuzzy Sets Syst. 49 (1992), no. 2, 234–242.
[4] R. Engelking, General Topology, Heldermann Verlag, 1989.
[5] A. George and P. Veeramani, On some results of analysis for fuzzy metric spaces, Fuzzy Sets Syst. 90 (1997), no. 3, 365–368.
[6] J.G. Camarena and S. Morillas, On the importance of the choice of the (fuzzy) metric for a practical application, Proc. Workshop Appl. Topology WiAT’10, 2011, pp. 67–73.
[7] V. George and S. Romaguera, Some properties of fuzzy metric space, Fuzzy Sets Syst. 115 (2000), no. 3, 485–489.
[8] V. George and S. Romaguera, On completion of fuzzy metric Spaces, Fuzzy Sets Syst. 130 (2002), no. 3, 399–404.
[9] J.A. Goguen, L-Fuzzy sets, J. Math. Anal. Appl. 18 (1967), 145–174.
[10] V. Gregori and A. Vidal, Fuzziness in Chang’s fuzzy topological spaces, Rend. Istit. Mat. Univ. Trieste 30 (1999), 111–121.
[11] V. Gregori, Some results in fuzzy metric spaces, XVI Encuentro de Topologıa, 2009.
[12] V. Gregori, S. Morillas, and A. Sapena, On a class of completable fuzzy metric spaces, Fuzzy Set Syst. 161 (2010), no. 5, 2193–2205.
[13] V. Gregori, S. Morillas, and A. Sapena, Examples of fuzzy metrics and applications, Fuzzy Sets Syst. 170 (2011), no. 1, 95–111.
[14] V. Gregori, S. Romgueraa and M. Sanchis, An identification theorem for the completion of the Hausdorff fuzzy metric spaces, Ital. J. Pure Appl. Math. 37 (2017), 49–58.
[15] O. Kaleva and S. Seikkala, On fuzzy metric spaces, Fuzzy Sets Syst. 12 (1984), no. 3, 215–229.
[16] Ch.Ch. Kang and W.J. Wang, Fuzzy reasoning-based directional median filter design, Signal Process. 9 (2009), 344-–351.
[17] O. Kramosil and J. Michale, Fuzzy metric and statistical metric spaces, Kybernetica 11 (1975), no. 5, 336–334.
[18] S.R.T. Kudri and M.W. Warner, L-fuzzy local compactness, Fuzzy Sets Syst. 67 (1994), no. 3, 337—345.
[19] R. Lowen, Compact Housdorff fuzzy topological spaces, Fuzzy Sets Syst. 67 (1981), 337–345.
[20] F.G. Lupianez, Fuzzy perfect maps and fuzzy paracompactness, Fuzzy Sets Syset. 98 (1998), 137–140.
[21] F.G. Lupianez, On some paracompactness-type properties of fuzzy topological spaces, Soft Comput. 23 (2019), no. 20, 9881–9883.
[22] M.K. Luo, Paracompactness in fuzzy topological spaces, J. Math. Anal. Appl. 130 (1988), no. 1, 55–77.
[23] R. Lowen, Compact Housdorff fuzzy topological spaces are topological, Topology Appl. 12 (1981), 65–74.
[24] T. Onera, Some topological properties of fuzzy strong b-metric spaces, J. Linear Topological Alg. 8 (2019), no. 2, 127–131.
[25] D. Qiu, R. Dong, and H. Li, On metric spaces induced by fuzzy metric spaces, Iran. J. Fuzzy Syst. 13 (2016), no. 2, 145–160.
[26] P. Tirado, On compactness and G-compactness in fuzzy metric spaces, Iran. J. Fuzzy Sets Syst. 9 (2012), no. 4, 151–158.
[27] E. Michael, A note on paracompact spaces, Proc. Amer. Math. Soc. 4 (1953), 831–838.
[28] M. Mostafavi, C L-Fuzzy manifolds with gradation of openness and C LG-fuzzy mappings of them, Iran. J. Fuzzy Syst. 17 (2020), no. 6, 157–174.
[29] J. Munkres, Topology, Second Edition, Prentice Hall., 2000.
[30] S. Schulte, S. Morillas, V. Gregori, and E.E. Kerre, A new fuzzy color correlated impulsive noise reduction method, IEEE Trans. Image Process. 16 (2007), no. 10, 2565—2575.
[31] A.P. Shostak, On a fuzzy topological structure, Rendi. Ciec. Mat. Palermo Ser. II 11 (1985), 89–103.
[32] A.H. Stone, Paracompactness and product spaces, Bull. Amer. Math. Soc. 54 (1948), 977–982.
[33] G. Valentin and R. Salvador, Some properties of fuzzy metric spaces, Fuzzy Sets Syst. 115 (2000), no. 3, 485–489.
[34] H.M. Wali, Compactness of Hausdorff fuzzy metric spaces, Int. J. Appl. Math. 51 (2021), no. 1, 17–24.
Volume 15, Issue 1
January 2024
Pages 313-320
  • Receive Date: 30 March 2021
  • Revise Date: 06 July 2021
  • Accept Date: 21 August 2021